IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITK >
2008 >
Volume 2 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/164

Title: Study of Queueing Behaviour in IP Buffers
Authors: Mirtchev, Seferin
Keywords: Delay System
Queueing Analyses
Discrete Time Queue
IP Traffic Modelling
Packet Size Distribution
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: It is unquestioned that the importance of IP network will further increase and that it will serve as a platform for more and more services, requiring different types and degrees of service quality. Modern architectures and protocols are being standardized, which aims at guaranteeing the quality of service delivered to users. In this paper, we investigate the queueing behaviour found in IP output buffers. This queueing increases because multiple streams of packets with different length are being multiplexed together. We develop balance equations for the state of the system, from which we derive packet loss and delay results. To analyze these types of behaviour, we study the discrete-time version of the “classical” queue model M/M/1/k called Geo/Gx/1/k, where Gx denotes a different packet length distribution defined on a range between a minimum and maximum value.
URI: http://hdl.handle.net/10525/164
ISSN: 1313-048X
Appears in Collections:Volume 2 Number 2

Files in This Item:

File Description SizeFormat
ijitk02-2-p13.pdf202.06 kBAdobe PDFView/Open

 




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback